# SDR MYWA07202012738

- Difficulty date: July 20, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N738MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32799
- Aircraft time: 18,957 hours, 7,362 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Valve
- Part number: 32895625
- Condition: Inoperative
- Location: Precooler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

20 PSI DUCT PRESSURE SPLIT AT FL350 IN CRUISE.  LEFT INDICATING 17 PSI.  RT INDICATING 37 PSI.   TROUBLESHOT IAW FIM 36-10 TASK 807/906 AMM 36-11-00-700-801.  FOUND PRE-COOLER VALVE INOPERATIVE.  REMOVED AND REPLACED PRE COOLER CONTROL VALVE IAW AMM 36-17-02.  OPS CHECKED NORMAL.
